# SDR CA160217009

- Difficulty date: February 16, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR INOPERATIVE CAUTION LIGHT ON DURING CLIMB.  MAINTENACE REPLACED THE GEAR SELECTOR VALVE AND THE PSEU, ACFT RTS.
